Makale
Tam Makale
Uluslararası
2011
SOME NOTES ON EXTENSIONS OF BASIC UNIVALENCE CRITERIA
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
Cilt 48 · Sayı 1 · ss. 179–189 · 01.01.2011
Özet
The object of the present paper is to obtain a more general condition for univalence of analytic functions in the open unit disk U. The significant relationships and relevance with other results are also given. A number of known univalent conditions would follow upon specializing the parameters involved in our main results.
Anahtar kelimeler
Univalent function
Analytic functions
univalence condition
Loewner chain
Atıf için künye
Deniz, E., & Orhan, H. (2011). SOME NOTES ON EXTENSIONS OF BASIC UNIVALENCE CRITERIA. JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, 48(1), 179–189. https://doi.org/10.4134/jkms.2011.48.1.179
BibTeX
@article{deniz2011-73111,
author = {Deniz, Erhan and Orhan, Halit},
title = {SOME NOTES ON EXTENSIONS OF BASIC UNIVALENCE CRITERIA},
journal = {JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY},
year = {2011},
volume = {48},
number = {1},
pages = {179--189},
issn = {0304-9914},
doi = {10.4134/jkms.2011.48.1.179},
url = {https://akademik.atauni.edu.tr/yayinlar/73111-some-notes-on-extensions-of-basic-univalence-criteria}
}